# SDR CALA2023022700550

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 44,260 hours, 26,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Sill
- Part number: D32312220003
- Part serial: NA
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL HAS CORROSION SPOTS ON UPPER SURFACE GENERAT ED AT HAECO LCQ PER NR 9298573 (20573) BY V919150. {A3NB-53-3-61 05} REMOVED AND REPLACED FWD CARGO DOOR SILL IAW A319 SRM 51-42-11-0 01. TREATED, PRIMED, AND TOP COAT AREA IAW A319 SRM 51-23-11-001 . ACP BY V925324 INSP BY V061704
